Title: Chebyshev-type quadrature for analytic weights on the circle and the interval
Authors: Kuijlaars, Arno # ×
Issue Date: 1995
Publisher: Noord-Hollandsche Uitgevers Maatschappij
Series Title: Indagationes mathematicae vol:6 pages:419-432
Abstract: We give a sharp asymptotic bound on the number of nodes needed for Chebyshev-type (= equal weight) quadrature of degree p for measures on [-1, 1] of the form w(t)/(pi sqrt(1 - t^2)) dt, where w is positive on [-1, 1] and analytic in a neighborhood of [-1, 1]. This bound is derived from a corresponding bound for Chebyshev-type quadrature for analytic weights on the unit circle. In addition, we present some results on Chebyshev-type quadrature on certain algebraic curves.
ISSN: 0019-3577
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science